# SDR CA050630001

- Difficulty date: June 13, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna 172A
- Aircraft time: 1,845 hours
- Engine: Cont O300D
- Propeller: Mcauly 1A175SFC
- System (JASC): 8011 · Engine Starter
- Part: Bearing
- Part number: 630680
- Condition: Mismanufactured
- Location: Starter Adapter
- Component: Starter Adapter, Cont
- Component part number: 635048A1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER ADAPTER DISASSEMBLED FOR OVERHAUL. SHAFT GEAR REMOVED FROM BEARING WHEN NEEDLES FELL OUT, SUSPECT POSSIBLE UNAPPROVED PART.  ENGINE HAD JUST BEEN INSPECTED. QUALITY AND WORKMANSHIP MADE ENGINE NON-AIRWORTHY IAW FINDING.
